# SDR IXXA20161003071

- Difficulty date: September 9, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 77,763 hours, 18,792 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT WING TRAILING EDGE SUPPORT STRUCTURE UPPER CHORD JUST FORWARD OF THE NR 6 SPOILER IN BOARD FORWARD CORNER. CORROSION ON THE LEFT WIN TRAILING EDGE SUPPORT STRUCTURE UPPER CHORD FOUND TO BE OUT OF LIMITS IN ACCORDANCE WITH SRM 57-51-02. NEW TOP CHORD WAS FABRICATED AND INSTALLED IN ACCORDANCE WITH AMEN DOCUMENT 47233FAB01.
